I am 51 & have been using Cialis 20 mg for about a year it worked great for about 10 months. It has stopped working the last 2 months. I had my testosterone checked it was 392. My PSA result was 0.68 ng/mL. But I do have some mild prostate pain. I was married for 31 years & have had ED problems for years. I was divorced a year & a half ago. & have had a beautiful new woman in my life for the last 14 months or so. And we have had a great sex life until the last 2 months when Cialis just stopped working for me. I have been taking coumadin & atenolol for about 5 years for Atrail Fibrillation. And Flowmax for BPH for about the same amount of time . Any help would be greatly appreciated THANKS
Your Total Testosterone seems to be fine. What about Free Testosterone? Also what I would like to mention is that you should have your E2(Estradiol) levels checked. Usually older guys that take Cialis and Viagra and it works in the beggining and then stops later on down the road is when E2 levels go out of range. You should get tested for this ideal range should be between 20-32 pg/dl I think. You should talk to your doctor about taking either DIM or Armidex. You can buy DIM at your local health food store but you should talk to your doctor first and see what he thinks. Good Luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.